skin-hair-icon
Acne vulgaris
I m having acne problem from the last few years and I encountered the most latest episode of it a week back...the skin is red...hot and painful too.. Some pimples contains liquid too... I m undergoing sm medications for the same( lactobacilus capsules along with 2 medicated face creams) yet, everyday new pimples are growing... Applying anything on the skin causes lot of itching and pain Kindly suggest smthng
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

You may need to take oral antibiotics along with creams Put pictures if possible
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.